Stability of Roots of Polynomials Under Linear Combinations of DerivativesConstructive Approximation
AbstractLet T=α 0 I+α 1 D+⋅⋅⋅+α n D n , where D is the differentiation operator and α0≠0 , and let f be a square-free polynomial with large minimum root separation. We prove that the roots of Tf are close to the roots of f translated by −α 1/α 0.
Citation InformationBranko Ćurgus and Vania Mascioni. "Stability of Roots of Polynomials Under Linear Combinations of Derivatives" Constructive Approximation Vol. 32 Iss. 3 (2010) p. 523 - 541
Available at: http://works.bepress.com/branko_curgus/17/